MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENTS, INC. E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENTS, INC. E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360E-JP-NA
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a patient information and section e initial reporter cannot be provided due to japanese privacy regulations.Section e.Japan medtronic personnel reported event to manufacturer on behalf of the customer.H3 medtronic has not received the suspect device/component from the customer for evaluation nor has the device been evaluated by the medtronic service engineer.Medtronic was informed that third-party service provider tokibo (tkb) performed the evaluation and could not confirm the reported issue.The unit was reported to be in working condition.The investigation found the device to function normally as expected.Further action was not required because the event had tested in specification and performed as intended.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the e360 ventilator generated an alarm, the screen of this unit blacked out and the ventilation stopped while the patient was connected. the patient was removed from the ventilator and was placed on an alternate ventilator without injury.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENTS, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer (Section G)
NEWPORT MEDICAL INSTRUMENTS, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key18919136
Report Number2023050-2024-00003
Device Sequence Number6760122
Product Code CBK
UDI-Device Identifier10884521540941
UDI-Public10884521540941
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360E-JP-NA
Device Catalogue NumberE360E-JP-NA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Initial Report FDA Received Date03/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown